Parametrizations of Integrals of Set-Valued Mappings and Applications

Doitchinov BD & Veliov V (1993). Parametrizations of Integrals of Set-Valued Mappings and Applications. Journal of Mathematical Analysis and Applications 179 (2): 483-499. DOI:10.1006/jmaa.1993.1363.

[img]
Preview
Text
Parametrizations of Integrals of Set-Valued Mappings and Applications.pdf - Published Version
Available under License Creative Commons Attribution.

Download (513kB) | Preview
Item Type: Article
Depositing User: Luke Kirwan
Date Deposited: 05 Aug 2016 08:17
Last Modified: 25 Jan 2017 14:58
URI: http://pure.iiasa.ac.at/13597

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313